# SDR AALA20120811001

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 41,002 hours, 10,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR EMERGENCY EXIT MARKER SIGN BROKEN AND LENS MISSING.  REPLACED EMERGENCY EXIT SIGN ASSEMBLY AT AFT RIGHT DOOR.  OPS CHECK NORMAL.
